Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 34, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2013, 6:43 PM MDT for Baca County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2013, 6:43 PM MDT (00:43 UTC)
- Expired
- Jun 16, 2013, 7:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 209 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:23 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 965 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1950 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
494
WUUS55 KPUB 170043
SVRPUB
COC009-170130-
/O.NEW.KPUB.SV.W.0034.130617T0043Z-130617T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 730 PM MDT
* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF VILAS...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
VILAS...WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3748 10206 3708 10206 3718 10261 3742 10264
TIME...MOT...LOC 0043Z 268DEG 29KT 3727 10249
HAIL...1.25IN
WIND...70MPH
$$3 follow-up statements
388
WWUS55 KPUB 170054
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
654 PM MDT SUN JUN 16 2013
COC009-170130-
/O.CON.KPUB.SV.W.0034.000000T0000Z-130617T0130Z/
BACA CO-
654 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BACA COUNTY UNTIL 730 PM MDT...
AT 652 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED 6 MILES SOUTH OF
VILAS...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VILAS...WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3743 10259 3748 10206 3708 10206 3718 10259
TIME...MOT...LOC 0053Z 268DEG 29KT 3729 10240
HAIL...1.25IN
WIND...70MPH
$$645
WWUS55 KPUB 170106
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
706 PM MDT SUN JUN 16 2013
COC009-170130-
/O.CON.KPUB.SV.W.0034.000000T0000Z-130617T0130Z/
BACA CO-
706 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BACA COUNTY UNTIL 730 PM MDT...
AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
WALSH...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3744 10248 3748 10206 3708 10206 3716 10247
TIME...MOT...LOC 0106Z 268DEG 29KT 3729 10227
HAIL...1.00IN
WIND...70MPH
$$392 WWUS55 KPUB 170126 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 726 PM MDT SUN JUN 16 2013 COC009-170135- /O.EXP.KPUB.SV.W.0034.000000T0000Z-130617T0130Z/ BACA CO- 726 PM MDT SUN JUN 16 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY WILL EXPIRE AT 730 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3744 10248 3748 10206 3708 10206 3716 10247 TIME...MOT...LOC 0125Z 268DEG 29KT 3730 10208 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:40 PM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 16, 3:40 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 340 PM MDT SUN JUN 16 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 334 PM MDT SUN JUN 16 2013 A SHORTWAVE MOVING ACROSS NORTHERN COLORADO TODAY ALLOWED FOR EARLY DEVELOPMENT OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER ELEVATIONS. THE STORMS MOVED ACROSS EL PASO COUNTY AND ARE SPREADING EAST ONTO THE PLAINS AT THIS TIME. AS THE STORMS CONTINUE SPREADING EAST...THEN WILL ENCOUNTER BETTER LOW LEVEL MOISTURE WITH DEWPOINTS AROUND 40 AT KLHX...MID 40S AT KLAA...AND AROUND 60 AT KSPD (LIKELY DUE TO THE RAIN THAT FELL THROUGH EARLY THIS MORNING)...BETTER INSTABILITY AND LOW LEVEL SHEAR. SOME OF THE STORMS MAY BE SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREATS. THE SHORTWAVE MOVES OUT OF COLORADO EARLY THIS EVENING WITH THUNDERSTORMS EXPECTED TO DISSIPATE BY MID TO LATE EVENING ON THE PLAINS. A WEAK FRONTAL BOUNDARY MOVES THROUGH AREAS EAST OF THE MOUNTAINS LATE TONIGHT AND MONDAY MORNING WITH MODELS INDICATING LOW LEVEL MOISTURE INCREASING ACROSS THE SOUTHEASTERN PLAINS. LATEST MODEL RUNS KEEP THE BEST LOW LEVEL MOISTURE CONFINED TO THE FAR EASTERN PORTION OF THE CWA WITH WEST TO SOUTHWEST WINDS DEVELOPING ALONG THE I-25 CORRIDOR AND AREAS TO THE WEST. HIGH TEMPERATURES MONDAY A BIT TRICKY WITH CLOUD COVER INCREASING IN THE AFTERNOON...ALTHOUGH DO NOT EXPECT CONVECTION TO FIRE AS EARLY AS IT DID TODAY WITH MINIMAL UPPER LEVEL SUPPORT. SHOULD SEE A BIT MORE SUN AND HAVE BUMPED HIGH TEMPS UP A DEGREE OR TWO MOST AREAS FROM PREVIOUS FORECAST. STARK .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 334 PM MDT SUN JUN 16 2013 MONDAY NIGHT...NAM FORECAST MODEL SHOWS SCATTERED CONVECTION FROM THE EASTERN MOUNTAINS TO KANSAS BORDER EARLY ON...THEN WANING ACROSS THE EASTERN MOUNTAINS AND I-25 CORRIDOR BY MID-EVENING. WILDCARD IS THE FORECAST DEVELOPMENT OF AN MCS OVER NORTHWEST KANSAS WHICH SLOWLY MIGRATES SOUTH DURING THE NIGHT. IF THIS MATERIALIZES...A GUSH OF HIGHER DEW POINT AIR WOULD BE LIKELY ACROSS OUR PLAINS. OUR FORECAST HAS SCATTERED POPS ACROSS THE PLAINS DURING THE NIGHT LOWERING TO ISOLATED BY SUNRISE..BUT THAT COULD CHANGE. ACROSS WESTERN SECTIONS OF THE CWA...IT SHOULD BE DRY. TUESDAY...WILL FEATURE FAIRLY HIGH DEW POINTS FOR OUR EASTERN CWA...UPPER 40S TO UPPER 50S ACROSS THE PLAINS AND I-25 CORRIDOR. DRIER AIR WILL REMAIN IN THE WESTERN HALF OF OUR CWA. SCATTERED CONVECTION WILL BREAK OUT ACROSS THE PLAINS...AND WITH CAPE VALUES ABOVE 1000 J/KG...A COUPLE OF SEVERE STORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. WEDNESDAY THROUGH THE WEEKEND...HOT AND MAINLY DRY WEATHER PATTERN WILL RETURN. FIRE WEATHER CONCERNING BEGIN WEDNESDAY AFTERNOON...AND CONTINUE EACH DAY...AS DAYTIME HIGHS REACH INTO THE 90S TO AROUND 100 ACROSS THE PLAINS WITH RELATIVE HUMIDITY LOWERING BELOW 15 PERCENT WITH GUSTY WINDS. -TLM- && .AVIATION... KALS...EXPECT A FEW THUNDERSTORMS IN THE VICINITY OF THE TERMINAL THROUGH 00Z THIS EVENING. OTHERWISE VFR CONDITIONS THRU 18Z MONDAY BEFORE ISOLATED THUNDERSTORMS DEVELOP IN THE AFTERNOON. KCOS...A FEW THUNDERSTORMS ARE POSSIBLE IN THE VICINITY OF THE TERMINAL THROUGH 01Z...WITH GUSTY WINDS AND LIGHT RAIN WILL ACCOMPANY THESE STORMS. VFR CONDITIONS EXPECTED OVERNIGHT THRU 18Z MONDAY. A WEAK SURFACE BOUNDARY WILL MOVE THROUGH THE PLAINS TONIGHT WITH SURFACE WINDS BECOMING NORTHERLY. KPUB...EXPECTED AN ISOLATED THUNDERSTORM TO MOVE ACROSS THE TERMINAL THROUGH 01Z THIS EVENING. GUSTY WINDS ARE LIKELY WITH ANY THUNDERSTORMS. THUNDERSTORMS WILL DIMINISH IN COVERAGE AFTER 02Z WITH VFR CONDITIONS EXPECTED OVERNIGHT THRU EARLY MONDAY AFTERNOON. STARK && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...STARK LONG TERM...TM AVIATION...STARK
Hazardous weather outlook, Jun 16, 11:21 AM MDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1121 AM MDT SUN JUN 16 2013 COZ058>089-093>099-171730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1121 AM MDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS DEVELOPING OVER THE CONTINENTAL DIVIDE WILL SPREAD EAST OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR BY EARLY AFTERNOON. LIGHTNING AND GUSTY OUTFLOW WINDS WILL BE THE MAIN THREATS. AS THUNDERSTORMS MOVE INTO THE FAR SOUTHEASTERN PLAINS...THEY WILL ENCOUNTER DEEPER MOISTURE AND BETTER INSTABILITY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE BY LATE AFTERNOON AND EARLY EVENING...PRIMARILY OVER EASTERN KIOWA...BENT...PROWERS AND BACA COUNTIES. THE MAIN THREATS WILL BE HAIL TO ONE INCH IN DIAMETER ALONG WITH GUSTY OUTFLOW WINDS APPROACHING 60 MPH. EXPECT THE THUNDERSTORMS TO DISSIPATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL DAYS OF SEVERE THUNDERSTORM ACTIVITY ARE EXPECTED ON THE PLAINS DURING THIS PERIOD. SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS MONDAY AND TUESDAY. ON WEDNESDAY...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE EACH DAY. OF THE THREE DAYS... TUESDAY HAS THE GREATEST POTENTIAL FOR SEVERE WEATHER ACTIVITY AS A SUBTROPICAL JET WILL ENHANCE THE DEVELOPMENT OF SEVERE THUNDERSTORMS. METEOROLOGICAL CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL ALSO BE A CONCERN DURING THE LATTER PART OF THIS PERIOD. RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS THE INTERIOR MOUNTAINS ON WEDNESDAY. ON THURSDAY...FRIDAY AND SATURDAY...RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS BOTH THE MOUNTAINS AND PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. 40/13
In the hours before
Special weather statement, Jun 16, 3:00 PM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT SUN JUN 16 2013 COZ086-162130- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 300 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...PUEBLO. AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR PUEBLO RESERVOIR...OR 11 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. PUEBLO WEST. NORTH CENTRAL PUEBLO. PINON. BLENDE. WINDS GUSTING UP TO 55 MPH...CAUSING REDUCED VISIBILITY IN BLOWING DUST...AND BRIEF HEAVY RAIN FOLLOWING ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 16, 3:20 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT SUN JUN 16 2013 COZ079-086>089-093-095-162145- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-WESTERN KIOWA COUNTY-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 320 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CROWLEY COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG OUTFLOW WINDS FROM SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FORDER TO 17 MILES NORTH OF WALSENBURG...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 40 MPH. REDUCED VISIBILITY IN BLOWING DUST WILL OCCUR. LOCATIONS IMPACTED INCLUDE... SUGAR CITY. ORDWAY. OLNEY SPRINGS. MANZANOLA. FOWLER. CROWLEY. WINDS GUSTING TO AROUND 50 MPH CAN BE EXPECTED WITH THIS OUTFLOW.
Special weather statement, Jun 16, 3:51 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 351 PM MDT SUN JUN 16 2013 COZ087-088-162215- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 351 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WALSENBURG...OR 34 MILES NORTH OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS COUNTY AND EAST CENTRAL HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
Special weather statement, Jun 16, 4:10 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 410 PM MDT SUN JUN 16 2013 COZ081-084-085-162230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 410 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...THE WALDO CANYON BURN SCAR AND WEST CENTRAL COLORADO SPRINGS. AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND THUNDERSTORMS APPROACHING THE WALDO CANYON BURN SCAR. THIS AREA OF SHOWERS AND THUNDERSTORMS MAY PRODUCE RAINFALL RATES UP TO A TENTH OF AN INCH WITHIN 30 MINUTES. AT THIS TIME...FLASH FLOODING IS NOT ANTICIPATED. LOCATIONS IMPACTED INCLUDE... MANITOU SPRINGS. CASCADE. WEST CENTRAL COLORADO SPRINGS. STAY ALERT TO THE WEATHER IN THE AREA AROUND THE WALDO CANYON BURN SCAR...PLEASE MONITOR STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
Special weather statement, Jun 16, 4:47 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 447 PM MDT SUN JUN 16 2013 COZ081-084-085-162330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 447 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...THE WALDO CANYON BURN SCAR AND WEST CENTRAL COLORADO SPRINGS. AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND THUNDERSTORMS THAT CONTINUED TO MOVE ACROSS THE WALDO CANYON BURN SCAR. THE SHOWERS AND THUNDERSTORMS WERE PRODUCING LIGHT RAINFALL OF UP TO A TENTH OF AN INCH PER HOUR. LOCATIONS IMPACTED INCLUDE... WEST CENTRAL COLORADO SPRINGS. MANITOU SPRINGS. CONTINUE TO MONITOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE FOR RAINFALL AMOUNTS AND UPDATES FOR THE CONDITIONS ON THE WALDO CANYON BURN SCAR. STARK
Special weather statement, Jun 16, 5:04 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 504 PM MDT SUN JUN 16 2013 COZ095>098-162330- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 504 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN BENT COUNTY IN SOUTHEAST COLORADO... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BRANDON TO LAS ANIMAS...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... NEEGRONDA RESERVOIR. NEENOSHE RESERVOIR. CHIVINGTON. JOHN MARTIN RESERVOIR. HASTY. BRANDON. QUEENS RESERVOIR. WILEY. SHERIDAN LAKE. MCCLAVE. CADDOA. PENNY TO NICKEL SIZE HAIL...WINDS GUSTING UP TO 55 MPH...AND BRIEF HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 17, 3:26 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 13 hr |
| Jun 17, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 42 min |
| Jun 17, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 39 min |
| Jun 17, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 43 min |
| Jun 17, 5:36 PM MDT | Tornado Warning | PUB | Otero | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.